RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1940, Volume 4, Issue 2  


Nouvelles applications des grandeurs aléatoires presqu'indépendantes
S. Bernstein
137
Réseaux de Rozet
S. Finikoff
151
Sur les espaces riemanniens de classe I
N. Rosenson
181
Sur un problème additif de la théorie des nombres
C. Mardjanichvili
193
Sur les polynômes orthogonaux relatifs à une suite des nombres donnée et sur le théorème de W. Hahn
J. Geronimus
215
Über trigonometrische Interpolation
S. Lozinski
229
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019